# SDR ASAA2019101631203

- Difficulty date: October 16, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 21,305 hours, 7,010 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750116
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CARGO TRACK RBL 13 HAS CORR AT STA 772. GROUNDED - YES. REPAIRED AFT CARGO PIT CARGO TRACK RBL 13 STA 772 IAW EA 900EA 53EA 22171 W 1 O .070 R .042 L 2.00 D .028.
